# SDR NSVA20070133

- Difficulty date: May 21, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N171CJ
- Make and model: Beech 1900D
- Aircraft serial: UE71
- Aircraft time: 23,658 hours, 35,873 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT RETRACT AFTER LANDING.  MAINTENANCE RETURNED FLAPS TO FULL UP POSITION AND OPENED MEL.
